MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421571
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "primary package seal with product.".
 
Additional Manufacturer Narrative
Complainant state/province and country: (b)(6).Affiliation: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, manufacturing site: 3005778470.
 
Additional Manufacturer Narrative
A batch record review was conducted resulting in the following: urinary catheter in question were packed under sap material id (b)(4).Gentlecath glide fem ch10 (1x30pk) eur and packaging lot # 0l01947 in c2.The catheters were packed in peelpacks (pouch) in november 2020 on packaging machine p006 in amount 9 600pcs.During in- process inspection point g905704 point 5.11.9 test with focus on catheters squeezed in welding is carried out according to tm-437 visual inspection of welding catheters in peelpack : procedure: 3.1 hold sample at good visual distance.3.2 ensure adequate lighting in inspection area.3.3 look at entire peelpack sheet if there is no welding catheters.3.4 no welding catheters are allowed.The entire peelpack sheet is held up to check that all catheters ¿drop down¿ in the pack.3.5 welding catheters inside peelpack have to be discarded.Result of the inspection is recorded in form g905704 ver 17.0.Review of the dhr showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled.No nonconformity related to the issue reported had been registered during the packaging process of the mentioned lot.The unused sample was received and defect reported was confirmed.Just small part of catheter was welded in the peelpack weld.The catheter has damaged tip.The catheter was not used.According to ifu 1719466a1 that is provided with each mu is stated: cautions, precautions & observations.¿ check the catheter¿s integrity prior to insertion and that it is the correct size as indicated on the packaging.¿ select a replacement catheter, if required.¿ do not use if package has been previously opened or damaged.Because several complaints of this nature had been received capa 1672777 has been open.As immediate action re-training operators on visual inspection procedure was carried out.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16513086
Report Number3005778470-2023-00092
Device Sequence Number6240089
Product Code GBM
UDI-Device Identifier30768455143574
UDI-Public30768455143574
Combination Product (Y/N)N
PMA/510(K) Number
K161344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Model Number421571
Device Catalogue Number421570
Device Lot Number0L01947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown